# SDR SWAA113329

- Difficulty date: May 3, 2011
- Submitted: May 6, 2011
- Operation: Air carrier
- Aircraft: N258WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32516
- Aircraft time: 16,749 hours, 9,913 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 417A5900
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HC1 CHECK, FOUND EMERGENCY LIGHT CHARGING BASE UNIT FAIL PUSH TO TEST.  REMOVED AND REPLACED EMERGENCY LIGHT CHARGING BASE UNIT PER MM.
